Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 25 found articles
 
 
  An adaptive solver for the spherical shallow water equations
 
 
Title: An adaptive solver for the spherical shallow water equations
Author: Gavete, L.
Alonso, B.
Gavete, M.L.
UreƱa, F.
Benito, J.J.
Appeared in: Mathematics and computers in simulation
Paging: Volume 79 (2009) nr. 12 pages 12 p.
Year: 2009
Contents:
Publisher: IMACS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 25 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands